带扰动的Einstein-Yang/Mills方程局部解的存在性
Existence of Local Solutions to Perturbed Einstein-Yang/Mills Equations

作者: 王旭 :云南民族大学,数学与计算机科学学院,云南 昆明;

关键词: Einstein-Yang/Mills方程扰动项Holder空间解的存在性Einstein-Yang/Mills Equations Perturbed Term Holder Spaces Existence of Solutions

摘要: 本文严格地证明了带扰动的Einstein-Yang/Mills方程在Holder空间中局部解的存在性,这里要求A具有零点。

Abstract: In this paper, we will give a rigorous proof of existence of local solutions to perturbed Einstein- Yang/Mills equations with gauge group SU(2), here we require the existence of zero point for A, and we consider the area in Holder spaces.

文章引用: 王旭 (2017) 带扰动的Einstein-Yang/Mills方程局部解的存在性。 应用数学进展, 6, 685-691. doi: 10.12677/AAM.2017.65081

参考文献

[1] Buzzi, C.A. and Libre, J. (2012) On the Periodic Solutions of the Static, Spherically Symmetric Einstein-Yang-Mills Equations. Journal of Mathematical Physics, 53, 1853-1856.
https://doi.org/10.1063/1.4770046

[2] Libre, J. and Yu, J. (2009) On the Periodic Orbits of the Static, Spherically Symmetric Einstein-Yang-Mills Equations. Communications in Mathematical Physics, 286, 277-281.
https://doi.org/10.1007/s00220-008-0590-6

[3] Starkov, K.E. (2010) Compact Invariant Sets of the Static Spherically Symmetric Einstein-Yang-Mills Equations. Physics Letters A, 374, 1728-1731.
https://doi.org/10.1016/j.physleta.2010.02.035

[4] Oliynyk, T.A. and Kunzle, H.P. (2002) Local Existence Proofs for the Boundary Value Problem for Static Spherically Symmetric Eins-tein-Yang-Mills Fields with Compact Gauge Groups. Journal of Mathematical Physics, 43, 2363-2393.
https://doi.org/10.1063/1.1463216

[5] 张恭庆, 林源渠. 泛函分析讲义(上册) [M]. 北京: 北京大学出版社, 2006.

[6] 王明新. 索伯列夫空间[M]. 北京: 高等教育出版社, 2013.

分享
Top